MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00004836-198610000-00018

Медицинская библиотека · Journal of clinical gastroenterology · 1986

Colitis after Hibiclens enema.

Hardin R D, Tedesco F J

СтатьяПеревод пока не подготовлен

Аннотация

Acute colitis occurred after a Hibiclens cleanser enema. Endoscopic and histologic features were not helpful in distinguishing this colitis from an infectious or idiopathic colitis, and a careful history proved invaluable. We review the complications of using soapsuds and various chemical-containing enemas; these complications range from mild colitis to death. Because soap and other chemicals are damaging to colonic mucosa, these enemas should be included as a cause of acute colitis.

Для цитирования: Hardin R D, Tedesco F J. Colitis after Hibiclens enema.. Journal of clinical gastroenterology. 1986. DOI: 10.1097/00004836-198610000-00018.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.